Alexander Zlotnik
TitleCited byYear
Parabolicity of the quasi-gasdynamic system of equations, its hyperbolic second-order modification, and the stability of small perturbations for them
AA Zlotnik, BN Chetverushkin
Computational Mathematics and Mathematical Physics 48 (3), 420-446, 2008
85*2008
Uniform estimates and stabilization of symmetric solutions of a system of quasilinear equations
AA Zlotnik
Differential Equations 36 (5), 701-716, 2000
772000
Global generalized solutions of the equations of the one-dimensional motion of a viscous heat-conducting gas
AA Amosov, AA Zlotnik
Soviet Math. Dokl 38 (1), 5, 1989
66*1989
Solvability “in the large” of a system of equations of the one-dimensional motion of an inhomogeneous viscous heat-conducting gas
AA Amosov, AA Zlotnik
Mathematical Notes 52 (2), 753-763, 1992
541992
Energy equalities and estimates for barotropic quasi-gasdynamic and quasi-hydrodynamic systems of equations
AA Zlotnik
Computational Mathematics and Mathematical Physics 50 (2), 310-321, 2010
53*2010
Lyapunov functional method for 1D radiative and reactive viscous gas dynamics
B Ducomet, A Zlotnik
Archive for rational mechanics and analysis 177 (2), 185-229, 2005
532005
Convergence rate estimates of finite-element methods for second-order hyperbolic equations
AA Zlotnik
Numerical Methods and Applications, CRC Press, Boca Raton, 155-220, 1994
47*1994
On stability of generalized solutions to the equations of one-dimensional motion of a viscous heat conducting gas
AA Zlotnik, AA Amosov
Siberian Mathematical Journal 38 (4), 663-684, 1997
46*1997
On the large-time behavior of 1D radiative and reactive viscous flows for higher-order kinetics
B Ducomet, A Zlotnik
Nonlinear Analysis: Theory, Methods & Applications 63 (8), 1011-1033, 2005
452005
On equations for one-dimensional motion of a viscous barotropic gas in the presence of a body force
AA Zlotnik
Siberian Mathematical Journal 33 (5), 798-815, 1992
43*1992
Parabolicity of a quasihydrodynamic system of equations and the stability of its small perturbations
AA Zlotnik
Mathematical Notes 83 (5), 610-623, 2008
41*2008
Convergence rate estimate in L 2 of projection-difference schemes for parabolic equations
AA Zlotnik
USSR Computational Mathematics and Mathematical Physics 18 (6), 92-104, 1978
41*1978
Quasi-averaged equations of the one-dimensional motion of a viscous barotropic medium with rapidly oscillating data
AA Amosov, AA Zlotnik
Computational mathematics and mathematical physics 36 (2), 203-220, 1996
39*1996
Difference schemes of second-order of accuracy for the equations of the one-dimensional motion of a viscous gas
AA Amosov, AA Zlotnik
USSR Computational Mathematics and Mathematical Physics 27 (4), 46-57, 1987
39*1987
Properties and asymptotic behavior of solutions of some problems of one-dimensional motion of a viscous barotropic gas
AA Zlotnik, NZ Bao
Mathematical Notes 55 (5), 471-482, 1994
38*1994
On stability of the Crank-Nicolson scheme with approximate transparent boundary conditions for the Schrödinger equation. I
B Ducomet, A Zlotnik
Communications in Mathematical Sciences 4 (4), 741-766, 2006
372006
On a family of finite–difference schemes with discrete transparent boundary conditions for a generalized Schrödinger equation
B Ducomet, A Zlotnik, I Zlotnik
Kinetic and Related Models 2 (1), 151-179, 2009
35*2009
Semidiscrete method for solving equations of a one-dimensional motion of viscous heat-conductive gas with non-smooth data
AA Amosov, AA Zlotnik
Russian Mathematics (Iz. VUZ) 41 (4), 3-19, 1997
35*1997
Stabilization and stability for the spherically symmetric Navier–Stokes–Poisson system
B Ducomet, A Zlotnik
Applied mathematics letters 18 (10), 1190-1198, 2005
342005
Global generalized solutions of the equations of the one-dimensional motion of a viscous barotropic gas
AA Zlotnik, AA Amosov
Sov. Math. Dokl 37, 554-558, 1988
34*1988
The system can't perform the operation now. Try again later.
Articles 1–20